# SDR CA090609008

- Difficulty date: September 24, 2008
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Hughes 269C1
- Aircraft time: 427 hours
- Engine: Lyc HIO360G1A
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Drive Belt
- Part number: 269A5512
- Condition: Delaminated
- Location: Xmsion Coupling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DRIVE BELTS DELAMINATING.  FOUND ON 100 HR INSP.  DRIVE BELTS REPLACED UNDER WARRANTY.
